# SDR AALA201510179001

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 49,792 hours, 18,618 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Air Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN CRUISE ECAM, FIRE, LAVATORY SMOKE, IN RED WITH CRC.  FAULT CLEARED IN ABOUT 30 SECONDS.  CLEANED FILTER IN LAVATORY D SMOKE DETECTOR.  OPERATIONS CHECKED GOOD.
